PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 145 | 1 | 15-37
Tytuł artykułu

Shape index and other indices of Conley type for local maps on locally compact Hausdorff spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a scheme for constructing various Conley indices for locally defined maps. In particular, we extend the shape index of Robbin and Salamon to the case of a locally defined map in a locally compact Hausdorff space. We compare the shape index with the cohomological Conley index for maps. We also prove the commutativity property of the Conley index, which is analogous to the commutativity property of the fixed point index.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
145
Numer
1
Strony
15-37
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-11-11
Twórcy
  • Center for Dynamical Systems and Nonlinear Studies, School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332-0001, U.S.A., mrozek@ii.uj.edu.pl
  • Computer Science Department, Jagiellonian University, Nawojki 11, 30-072 Kraków, Poland
Bibliografia
  • [Bo1] K. Borsuk, Concerning homotopy properties of compacta, Fund. Math. 62 (1968), 223-254.
  • [Bo2] K. Borsuk, Concerning the notion of the shape of compacta, in: Proc. Internat. Sympos. on Topology and its Applications (Herceg-Novi, 1968), Savez Društava Mat. Fiz. i Astronom., Belgrade, 1969, 98-104.
  • [Bo3] K. Borsuk, Theory of Shape, PWN-Polish Scientific Publishers, Warszawa, 1975.
  • [Co] C. C. Conley, Isolated Invariant Sets and the Morse Index, CBMS Regional Conf. Ser. in Math. 38, Amer. Math. Soc., Providence, R.I., 1978.
  • [Do] A. Dold, Lectures on Algebraic Topology, Springer, Berlin, 1972.
  • [Le] J. Leray, Théorie des points fixes: indice total et nombre de Lefschetz, Bull. Soc. Math. France 87 (1959), 221-223.
  • [Ma] S. Mardešić, A survey of the shape theory of compacta, in: General Topology and its Relations to Modern Analysis and Algebra III, Proc. of the Third Prague Topological Symposium, 1971, Academia, Prague, 1972, 291-300.
  • [MS] S. Mardešić and J. Segal, Shape Theory, North-Holland, Amsterdam, 1982.
  • [Mr1] M. Mrozek, Leray functor and the cohomological Conley index for discrete dynamical systems, Trans. Amer. Math. Soc. 318 (1990), 149-178.
  • [Mr2] M. Mrozek, Normal functors and retractors in categories of endomorphisms, Univ. Iagell. Acta Math. 29 (1991), 57-75.
  • [MR] M. Mrozek and K. P. Rybakowski, A cohomological Conley index for maps on metric spaces, J. Differential Equations 90 (1991), 143-171.
  • [RS] J. W. Robbin and D. Salamon, Dynamical systems, shape theory and the Conley index, Ergodic Theory Dynamical Systems 8* (1988), 375-393.
  • [Wa] T. Ważewski, Sur un principe topologique pour l'examen de l'allure asymptotique des intégrales des équations différentielles ordinaires, Ann. Soc. Polon. Math. 20 (1947), 279-313.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv145i1p15bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.